MAUDE Adverse Event Report: STRYKER TRAUMA KIEL END CAP, SCN T2 SCN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL END CAP, SCN T2 SCN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18260003S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
At (b)(6) 2018, operation with t2scn was done.After the operation, the end cap was came out and the most distal condyle screw was backed out.Therefore, at (b)(6) 2018, the end cap and condyle screw was removed and new same devices were implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that end cap, scn t2 scn was alleged of implant migration could not be confirmed.Although x-rays were repeatedly requested but not provided until time of investigation closure and thus, the reported event of unintended movement of end cap after implantation could not be verified.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.The device inspection revealed the following: we received an end cap, scn t2 scn for evaluation.Detailed visual inspection revealed clear signs of usage.The windings show material abrasion [slight dents] and the inner side of hexagon shows scratches.Due to the nature of the returned device, a functional inspection was not possible.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.

Brand Name
END CAP, SCN T2 SCN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8075190
Report Number0009610622-2018-01397
Device Sequence Number14034650
Product Code HSB
UDI-Device Identifier04546540378613
UDI-Public04546540378613
Combination Product (Y/N)N
PMA/510(K) Number
K023267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Catalogue Number18260003S
Device Lot NumberK0973BF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;